# SDR 7AHR38412A2073

- Difficulty date: May 22, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,719 hours, 69,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 312 S19r
- Part time: 67,719 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, PRESSURIZATION LEAK AT EXTERNAL REPAIR (APPROX 30 RIVETS) BELOW R-1 DOOR.  STA 312 AT STRINGER 19R LAP SEAM.  REMOVED FASTENERS AT LOWER FUSELAGE AT STA 312 STR 19R AT LAP SEAM. PERFORMED NDT INSP OF FASTENER HOLES, NO DEFECT NOTED.  FOUND WHEN DOUBLER WAS APPLIED TO ACFT, NOT ENOUGH SEALANT WAS USED. CLEANED THE ENTIRE AREA AND REINSTALLED FASTENERS WET WITH SEALANT IAW SRM 51-20-4.
